# SDR MASA2012052234804

- Difficulty date: May 22, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N504MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10066
- Aircraft time: 23,913 hours, 16,808 cycles
- Engine: Ge CF348C1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Plug
- Condition: Missing
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, K
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED DUE TO ENGINE NR 2 LEAKING OIL.   INSPECTED EDP SPLINE PLUG AND IT WAS NOT INSTALLED.  MAINTENANCE INSTALLED SPLINE PLUG.  SERVICED ENGINE OIL AND NO LEAKS NOTED.
